# SDR CA190704009

- Difficulty date: August 22, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,160 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A SHORELINE FLIGHT ON A SAR MISSION, ILLUMINATION OF AP DEGRADED AND LFD CAS MESSAGES OCCURRED WITH THE FD DECOUPLING AFTER A HEADING RESET IN HEADING PRESET MODE (TC# 20190704009)
